# SDR V6NA20130429001

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N352H
- Make and model: Lear 35A
- Aircraft serial: 596
- Aircraft time: 9,805 hours, 7,212 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 2607003469
- Condition: Leaking
- Location: Hyd System
- Part time: 9,805 hours, 7,212 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, HYDRAULIC SYSTEM INDICATED ZERO SYSTEM PRESSURE.  DIVERTED, PERFORMED A MANUAL GEAR EXTENSION IAW CHECKLIST.  RAN CHECKLIST FOR, "FAILED HYD LANDING".  LANDED WITHOUT INCIDENT.  HYD PRESSURE WAS AVAILABLE FROM THE AUX PUMP FOR USE WITH BRAKING.  DETERMINED TO BE CAUSED BY A PIN HOLE IN SPOILER EXTEND TUBING APPROX 3" AFT OF FORWARD B-NUT AT 90 DEGREE BEND.  TUBING WAS REPLACED AND ACFT RETURNED TO SERVICE.
